Advertisement

Mathematische Zeitschrift

, Volume 122, Issue 1, pp 1–9 | Cite as

Weak adjoint functors

  • Paul C. Kainen
Article

Keywords

Adjoint Functor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Freyd, P.: Abelian categories. New York: Harper and Row 1964.Google Scholar
  2. 2.
    Hilton, P.: Homotopy theory and duality. New York: Gordon and Breach 1965.Google Scholar
  3. 3.
    Kainen, P. C.: Universal coefficient theorems for generalized homology and stable cohomotopy. Pacific Math. J. (to appear).Google Scholar
  4. 4.
    Kainen, P. C.: Every commutative square of abelian groups can be realized by a homotopy commutative square of Moore, or co-Moore, spaces. J. London Math. Soc. (to appear).Google Scholar
  5. 5.
    Maranda, J. M.: Injective structures. Trans. Amer. Math. Soc.110, 98–135 (1964).Google Scholar
  6. 6.
    Mitchell, B.: Theory of categories. New York: Academic Press 1965.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Paul C. Kainen
    • 1
  1. 1.Department of MathematicsCase Western Reserve UniversityClevelandUSA

Personalised recommendations